# SDR SWAA2013010211018

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 56,214 hours, 45,906 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGER CLIP CRACKED AT STA 420 S27L.  REMOVED CRACKED STRINGER CLIP LOCATED AND DRILLED NEW STRINGER CLIP IAW SRM 51-40-02, SRM 51-40-03.
